# SDR ASAA2021100136243

- Difficulty date: October 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812621
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH TRANSITION PANEL HAS CORROSION ON UPPER SURFACE AT STA 427, RBL 24 (MARKED). DOT:P466. GROUNDED - YES. REMOVED CORROSION FROM R/H SHIELD AT STA 427 PER B737-800 SRM 53-30-15-1A-1. ORIG THICKNESS .032. REMOVED .019 REMAINING .013. FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-15-1A-1. REMOVED AND REPLACED SHIELD PER B737-800 SRM 51-40-05, SRM 51-40-02, AND BOEING DWG 143A0080 REV.- REMOVED DOT.
